advertisement
Question
Posted by: Jacky | 2010/07/18

Yaz no periods

I took Yaz for 6 months not missing a pill, my periods were regular.

I missed a pill but the following day I took two pills, I never got my periods that month, I''ve tested I''m not pregnant, this is the second month without periods.

How long will i still to wait for my periods and why is this happening, is there a chance of falling pregnangt while not getting my periods? I''m worried

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is a bit unusual. I would suggest that you see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anon | 2010/07/19

You should stop taking the pills and so you return to your normal cycle

Reply to Anon
Posted by: gynaedoc | 2010/07/19

This is a bit unusual. I would suggest that you see your gynaecologist.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement